# SDR AWXA0002208

- Difficulty date: August 22, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 6546540550
- Part serial: NSN
- Condition: Cracked
- Location: Center Fuse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Frame web cracked 3 ea places at fastener holes, BS 639, RBL 65, WL 206C: Removed cracked web, drilled and installed new web IAW B737 200 SRM 51-40-2 at BS 639, RBL 65, wl 206
